# SDR CA000118037

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 19,264 hours
- Component: Kidde
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI, THE BAGGAGE COMPARTMENT SMOKE DETECTOR WARNING CAME ON. THE FLIGHT CREW SHUT DOWN AND EVACUATED THE AIRCRAFT.  MAINTENANCE FOUND MOISTURE ON THE SMOKE DETECTOR AND CANNON PLUG.  THEY DETERMINED THE MOISTURE CAME FROM SNOW WHICH HAD BLOWN INTO THE BAGGAGE COMPARTMENT DURING LOADING OPERATIONS.
